Research Repository

A novel control design on discrete-time takagi-sugeno fuzzy systems with time-varying delays

Su, X, Shi, Peng, Wu, L and Song, Y-D (2013) A novel control design on discrete-time takagi-sugeno fuzzy systems with time-varying delays. IEEE Transactions on Fuzzy Systems, 21 (4). 655 - 671. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Dynamic output feedback control; induced ℓ2 performance; scaled small-gain theorem; Takagi-Sugeno fuzzy systems; time-varying delays
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 15 Apr 2015 01:54
Last Modified: 16 Sep 2019 23:25
URI: http://vuir.vu.edu.au/id/eprint/26626
DOI: https://doi.org/10.1109/TFUZZ.2012.2226941
ePrint Statistics: View download statistics for this item
Citations in Scopus: 305 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar